DMat - Artigos : [369] Collection home page
RSS Feed

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 369
Issue DateTitleAuthor(s)TypeAccess Type
May-2020Errata to "Modeling and optimal control of HIV/AIDS prevention through PrEP", Discrete Contin. Dyn. Syst. Ser. S 11 (2018), no. 1, 119–141Silva, Cristiana J.; Torres, Delfim F. M.articlerestrictedAccess
Apr-2020Enlarged controllability and optimal control of sub-diffusion processes with Caputo fractional derivativesKarite, Touria; Boutoulout, Ali; Torres, Delfim F. M.articleopenAccess
Mar-2020A fuzzy modal logic for fuzzy transition systemsJain, Manisha; Madeira, Alexandre; Martins, Manuel A.articlerestrictedAccess
2019Nonlinear periodic systems with unilateral constraintsAizicovici, Sergiu; Papageorgiou, Nikolaos S.; Staicu, VasilearticlerestrictedAccess
2019On time-periodic solutions of some nonlinear parabolic equations with nonmonotone multivalued termsOtani, Mitsuharu; Staicu, VasilearticlerestrictedAccess
2020A mathematical model for vineyard replacement with nonlinear binary control optimizationGalindro, Aníbal; Cerveira, Adelaide; Torres, Delfim F. M.; Matias, João; Marta-Costa, AnaarticlerestrictedAccess
Mar-2020The stability and stabilization of infinite dimensional Caputo-time fractional differential linear systemsZitane, Hanaa; Boutoulout, Ali; Torres, Delfim F. M.articleopenAccess
Mar-2020Boolean dynamics revisited through feedback interconnectionsChaves, Madalena; Figueiredo, Daniel; Martins, Manuel A.articleopenAccess
2011Factores de risco e prevalência de asma e rinite em crianças em idade escolar em LisboaPegas, P. N.; Alves, Célia A.; Scotto, M. G.; Evtyugina, M. G.; Pio, C. A.; Freitas, M. C.articlerestrictedAccess
3-Jul-2019Meta-analysis of a very low proportion through adjusted wald confidence intervalsAfreixo, V.; Cruz, S.; Freitas, A.; Hernandez, M. A.articleopenAccess
Dec-2019Effects of physical exercise on outcomes of cardiac (dys)function in women with breast cancer undergoing anthracycline or trastuzumab treatment: study protocol for a systematic reviewAntunes, Pedro; Esteves, Dulce; Nunes, Célia; Amarelo, Anabela; Fonseca-Moutinho, José; Afreixo, Vera; Costa, Henrique; Alves, Alberto; Joaquim, AnaarticleopenAccess
Nov-2019L-TRUST: long-term risk of cancer in patients under statins therapy: a systematic review and meta-analysisCraveiro, Nuno Sales; Lopes, Bruno Silva; Tomás, Lara; Almeida, Sofia Fraga; Palma, Helena; Afreixo, Vera; Matos, Luís CostaarticlerestrictedAccess
Sep-2019Meta-analysis of the prevalence and risk factors associated with bovine neosporosisRibeiro, Claudia Mello; Soares, Isabela Ribeiro; Mendes, Rodrigo Guerrero; Bastos, Paula Andrea de Santis; Katagiri, Satie; Zavilenski, Renato Bacarin; Abreu, Hudson Felipe Porto de; Afreixo, VeraarticlerestrictedAccess
1-Sep-2019Distribution of distances between symmetric words in the human genome: analysis of regular peaksBastos, Carlos A. C.; Afreixo, Vera; Rodrigues, João M. O. S.; Pinho, Armando J.; Silva, Raquel M.articlerestrictedAccess
2005Comparative context analysis of codon pairs on an ORFeome scaleMoura, Gabriela; Pinheiro, Miguel; Silva, Raquel; Miranda, Isabel; Afreixo, Vera; Dias, Gaspar; Freitas, Adelaide; Oliveira, José L.; Santos, Manuel A. S.articleopenAccess
2006Statistical, computational and visualization methodologies to unveil gene primary structure featuresPinheiro, M.; Afreixo, V.; Moura, G.; Freitas, A.; Santos, M. A. S.; Oliveira, J. L.articleopenAccess
5-Sep-2007Large scale comparative codon-pair context analysis unveils general rules that fine-tune evolution of mRNA primary structureMoura, Gabriela; Pinheiro, Miguel; Arrais, Joel; Gomes, Ana Cristina; Carreto, Laura; Freitas, Adelaide; Oliveira, José L.; Santos, Manuel A. S.articleopenAccess
2011Species-specific codon context rules unveil non-neutrality effects of synonymous mutationsMoura, Gabriela R.; Pinheiro, Miguel; Freitas, Adelaide; Oliveira, José L.; Frommlet, Jörg C.; Carreto, Laura; Soares, Ana R.; Bezerra, Ana R.; Santos, Manuel A. S.articleopenAccess
4-Dec-2018New convolutions for an oscillatory integral operator on the half-lineCastro, L. P.; Silva, A. S.; Tuan, N. M.articleopenAccess
Feb-2020Traveling wave solutions of some important Wick-type fractional stochastic nonlinear partial differential equationsHyunsoo Kim; Sakthivel, Rathinasamy; Debbouche, Amar; Torres, Delfim F. M.articlerestrictedAccess
Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 369